MathSciNet Relay Station
MathSciNet bibliographic data
MR1426265 33C10 (65D20)
Lorch, Lee; Uberti, Riccardo "Best possible'' upper bounds for the first positive zeros of Bessel functions—the finite part. J. Comput. Appl. Math. 75 (1996), no. 2, 249–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement